CureZone   Log On   Join
Re: Mercury Spots on Face from Chelation (DMSA)
 
spdina Views: 7,414
Published: 12 years ago
 
This is a reply to # 1,060,655

Re: Mercury Spots on Face from Chelation (DMSA)


Were you under the care of a doctor/naturopath? Constipation may have been a result of mineral imbalance brought on by chelation, but, I gather, that constipation was already an issue given mercury toxicity...

My understanding is that continued chelation may be ideal, but getting your system back in balance must come first. I suggest taking a quality multi vit/min and a trace mineral supplement containing fulvic acid, like Morning Star. I would also avoid distilled water, if you currently happen to drink it, to ensure that you get even more minerals into your system!

I would also avoid any cleansing until you get your minerals balanced.

Chelation is really tough on the body.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.969 sec, (1)